Horizontal Weighted Hardy–Rellich Type Inequalities on Stratified Lie Groups

Bolys Sabitbek, Durvudkhan Suragan

Research output: Contribution to journalArticle

1 Citation (Scopus)


This paper is devoted to present a version of horizontal weighted Hardy–Rellich type inequality on stratified Lie groups and study some of its consequences. In particular, Sobolev type spaces are defined on stratified Lie groups and proved embedding theorems for these functional spaces.

Original languageEnglish
Pages (from-to)1469-1480
Number of pages12
JournalComplex Analysis and Operator Theory
Issue number6
Publication statusPublished - Aug 1 2018
Externally publishedYes



  • Caffarelli–Kohn–Nirenberg inequality
  • Embedding theorem
  • Hardy–Rellich inequality
  • Horizontal estimate
  • Sobolev type spaces
  • Stratified group

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this